Kidney infection hurting again, why?
Hi everyone, just need some help or best advice to fiqure out what the issue could be. Just a little history, a couple of months ago maybe around I was told by my doctor that I had UTI (Urinary Tract Infection) I took pills and it was clear and fine until now. I had some mild kidney pain, saw the doctor and was told it was maybe a kidney infection. He gave me nitrofurantoin macro, been on that for a week I finish my last pill tonight. Well, I woke up Thursday with pain in my kidney a little bit worse than when It started about a week ago. I couldn't sleep the pain was just so bothersome. I took my pill and have been drinking a lot of water and I mean a lot. It doesn't hurt as much but it still bothers me and worries me. I have one more pill left what happens when I finish and I still feel the same? Why is my kidney feeling like when I've been taking this pill? I haven't drank alcohol, no candy, no chocolate, I followed what It said to follow. I did still eat sweets but its was Mexican bread its sweet but anyways I'm just wondering if anybody knows why my kidney would be hurting?